×

zbMATH — the first resource for mathematics

On recursively defined orthogonal polynomials. (English) Zbl 0171.32901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. Blumenthal, Ueber die Entwicklung einer wilkürlichen Funktion nach den Nennern des Kettenbruches für \( \smallint _{ - \infty }^0[ {\phi (\xi )/(z - \xi )} ]d\xi \), Inaugural-Dissertation, Göttingen, 1898, 57 pp. · JFM 29.0364.01
[2] T. S. Chihara, Chain sequences and orthogonal polynomials, Trans. Amer. Math. Soc. 104 (1962), 1 – 16. · Zbl 0171.32804
[3] T. S. Chihara, On co-recursive orthogonal polynomials, Proc. Amer. Math. Soc. 8 (1957), 899 – 905. · Zbl 0080.27305
[4] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, vol. I, American Mathematical Society, New York, 1943. · Zbl 0063.06973
[5] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence R. I., 1939. · JFM 65.0278.03
[6] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. · Zbl 0035.03601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.